Linear quadratic mean field game with control input constraint
ESAIM: Control, Optimisation and Calculus of Variations, Tome 24 (2018) no. 2, pp. 901-919.

In this paper, we study a class of linear-quadratic (LQ) mean-field games in which the individual control process is constrained in a closed convex subset Γ of full space m. The decentralized strategies and consistency condition are represented by a class of mean-field forward-backward stochastic differential equation (MF-FBSDE) with projection operators on Γ. The wellposedness of consistency condition system is obtained using the monotonicity condition method. The related -Nash equilibrium property is also verified.

DOI : 10.1051/cocv/2017038
Classification : 60H10, 60H30, 91A10, 91A25, 93E20
Mots-clés : ϵ-Nash equilibrium, mean-field forward-backward stochastic differential equation (MF-FBSDE), linear-quadratic constrained control, projection, monotonic condition
Hu, Ying 1 ; Huang, Jianhui 1 ; Li, Xun 1

1
@article{COCV_2018__24_2_901_0,
     author = {Hu, Ying and Huang, Jianhui and Li, Xun},
     title = {Linear quadratic mean field game with control input constraint},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {901--919},
     publisher = {EDP-Sciences},
     volume = {24},
     number = {2},
     year = {2018},
     doi = {10.1051/cocv/2017038},
     mrnumber = {3816421},
     zbl = {1432.49048},
     language = {en},
     url = {https://www.numdam.org/articles/10.1051/cocv/2017038/}
}
TY  - JOUR
AU  - Hu, Ying
AU  - Huang, Jianhui
AU  - Li, Xun
TI  - Linear quadratic mean field game with control input constraint
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 2018
SP  - 901
EP  - 919
VL  - 24
IS  - 2
PB  - EDP-Sciences
UR  - https://www.numdam.org/articles/10.1051/cocv/2017038/
DO  - 10.1051/cocv/2017038
LA  - en
ID  - COCV_2018__24_2_901_0
ER  - 
%0 Journal Article
%A Hu, Ying
%A Huang, Jianhui
%A Li, Xun
%T Linear quadratic mean field game with control input constraint
%J ESAIM: Control, Optimisation and Calculus of Variations
%D 2018
%P 901-919
%V 24
%N 2
%I EDP-Sciences
%U https://www.numdam.org/articles/10.1051/cocv/2017038/
%R 10.1051/cocv/2017038
%G en
%F COCV_2018__24_2_901_0
Hu, Ying; Huang, Jianhui; Li, Xun. Linear quadratic mean field game with control input constraint. ESAIM: Control, Optimisation and Calculus of Variations, Tome 24 (2018) no. 2, pp. 901-919. doi : 10.1051/cocv/2017038. https://www.numdam.org/articles/10.1051/cocv/2017038/

[1] A.V. Balakrishnan, Appl. Funct. Anal. Springer–Verlag, New York (1976) | MR

[2] A. Bensoussan, J. Frehse and S. Yam, Mean Field Games and Mean Field Type Control Theory. Springer, New York (2013) | DOI | MR | Zbl

[3] H. Brezis, Functional Analysis, Sobolev Spaces Partial Differ. Equ. Springer, New York (2011) | MR | Zbl

[4] P. Cardaliaguet, Notes on Mean Field Games (2012)

[5] R. Carmona and F. Delarue, Probabilistic analysis of mean-field games. SIAM J. Control Optim. 51 (2013) 2705–2734 | DOI | MR | Zbl

[6] R. Carmona, J.P. Fouque and L.H. Sun, Mean field games and systemic risk. Commun. Math. Sci. 13 (2015) 911–933 | DOI | MR | Zbl

[7] G.E. Espinosa and N. Touzi, Optimal investment under relative performance concerns. Math. Finance 25 (2015) 221–257 | DOI | MR | Zbl

[8] O. Guéant, J.M. Lasry and P.L. Lions, Mean field games and applications. Paris-Princeton Lectures on Mathematical Finance 2010 Lect. Notes Math. 2011 205–266 | MR | Zbl

[9] Y. Hu and X.Y. Zhou, Constrained stochastic LQ control with random coefficients, and application to portfolio selection. SIAM J. Control Optim. 44 (2005) 444–466 | DOI | MR | Zbl

[10] Y. Hu and S. Peng, Solutions of forward-backward stochastic differential equations. Prob. Theory Related Fields 103 (1995) 273–283 | DOI | MR | Zbl

[11] M. Huang, Large population LQG games involving a major player: The Nash certainty equivalence principle. SIAM J. Control Optim. 48 (2010) 3318–3353 | DOI | MR | Zbl

[12] M. Huang, P.E. Caines and R.P. Malhamé, Distributed multi-agent decision-making with partial observations: Asymptotic Nash equilibria. Proceedings of the 17th Int. Symp. Math. Theory Networks Syst. Kyoto, Japan (2006)

[13] M. Huang, P.E. Caines and R.P. Malhamé, Large-population cost-coupled LQG problems with non-uniform agents: Individual-mass behavior and decentralized ε-Nash equilibria. IEEE Trans. Automat. Control 52 (2007) 1560–1571 | DOI | MR | Zbl

[14] M. Huang, R.P. Malhamé and P.E. Caines, Large population stochastic dynamic games: closed-loop McKean-Vlasov systems and the Nash certainty equivalence principle. Commun. Infor. Syst. 6 (2006) 221–251 | DOI | MR | Zbl

[15] J.M. Lasry and P.L. Lions, Mean field games. Jpn J. Math. 2 (2007) 229–260 | DOI | MR | Zbl

[16] S.L. Nguyen and M. Huang, Linear-quadratic-Gaussian mixed games with continuum-parameterized minor players. SIAM J. Control Optim. 50 (2012) 2907–2937 | DOI | MR | Zbl

[17] S. Peng and Z. Wu, Fully coupled forward-backward stochastic differential equations and applications to optimal control. SIAM J. Control Optim. 37 (1999) 825–843 | DOI | MR | Zbl

[18] H. Tembine, Q. Zhu and T. Basar, Risk-sensitive mean-field games. IEEE Trans. Automat. Control 59 (2014) 835–850 | DOI | MR | Zbl

[19] B. Wang and J. Zhang, Mean field games for large-population multiagent systems with Markov jump parameters. SIAM J. Control Optim. 50 (2012) 2308–2334 | DOI | MR | Zbl

[20] J. Yong, Linear-quadratic optimal control problem for mean-field stochastic differential equations. SIAM J. Control Optim. 51 (2013) 2809–2838 | DOI | MR | Zbl

[21] J. Yong and X.Y. Zhou, Stochastic controls: Hamiltonian systems and HJB equations. Springer–Verlag, New York (1999) | DOI | MR | Zbl

  • Huang, Jianhui; Qiu, Zhenghong; Wang, Shujun; Wu, Zhen A Unified Relation Analysis of Linear-Quadratic Mean-Field Game, Team, and Control, IEEE Transactions on Automatic Control, Volume 69 (2024) no. 5, p. 3325 | DOI:10.1109/tac.2023.3323576
  • Zhang, Liangquan; Zhang, Wei Infinite horizon Stackelberg differential games with random coefficients under control input constraint, International Journal of Control, Volume 97 (2024) no. 2, p. 259 | DOI:10.1080/00207179.2022.2140312
  • Chen, Tian; Du, Kai; Wu, Zhen Partially observed mean-field game and related mean-field forward-backward stochastic differential equation, Journal of Differential Equations, Volume 408 (2024), p. 409 | DOI:10.1016/j.jde.2024.07.014
  • Feng, Xinwei; Qiu, Zhenghong; Wang, Shujun Linear quadratic mean-field game with volatility uncertainty, Journal of Mathematical Analysis and Applications, Volume 534 (2024) no. 2, p. 128081 | DOI:10.1016/j.jmaa.2024.128081
  • Huang, Jianhui; Li, Wenqiang; Zhao, Hanyu A Class of Optimal Control Problems of Forward–Backward Systems with Input Constraint, Journal of Optimization Theory and Applications, Volume 199 (2023) no. 3, p. 1050 | DOI:10.1007/s10957-023-02314-0
  • Li, Min; Nie, Tianyang; Wu, Zhen Linear-Quadratic Large-Population Problem with Partial Information: Hamiltonian Approach and Riccati Approach, SIAM Journal on Control and Optimization, Volume 61 (2023) no. 4, p. 2114 | DOI:10.1137/21m1414152
  • Zhang, Liangquan; Li, Xun Mean–variance portfolio selection under no-shorting rules: A BSDE approach, Systems Control Letters, Volume 177 (2023), p. 105545 | DOI:10.1016/j.sysconle.2023.105545
  • Feng, Xinwei; Hu, Ying; Huang, Jianhui A unified approach to linear-quadratic-Gaussian mean-field team: Homogeneity, heterogeneity and quasi-exchangeability, The Annals of Applied Probability, Volume 33 (2023) no. 4 | DOI:10.1214/22-aap1878
  • Li, Min; Li, Na; Wu, Zhen Dynamic optimization problems for mean-field stochastic large-population systems, ESAIM: Control, Optimisation and Calculus of Variations, Volume 28 (2022), p. 49 | DOI:10.1051/cocv/2022044
  • Feng, Xinwei; Huang, Jianhui; Qiu, Zhenghong Mixed Social Optima and Nash Equilibrium in Linear-Quadratic-Gaussian Mean-Field System, IEEE Transactions on Automatic Control, Volume 67 (2022) no. 12, p. 6858 | DOI:10.1109/tac.2021.3138630
  • Huang, Jianhui; Wang, Guangchen; Wang, Wencan A general linear quadratic stochastic control and information value, Journal of Mathematical Analysis and Applications, Volume 516 (2022) no. 1, p. 126486 | DOI:10.1016/j.jmaa.2022.126486
  • Feng, Xinwei; Hu, Ying; Huang, Jianhui Backward Stackelberg Differential Game with Constraints: A Mixed Terminal-Perturbation and Linear-Quadratic Approach, SIAM Journal on Control and Optimization, Volume 60 (2022) no. 3, p. 1488 | DOI:10.1137/20m1340769
  • Du, Kai; Wu, Zhen Social optima in mean field linear–quadratic–Gaussian models with control input constraint, Systems Control Letters, Volume 162 (2022), p. 105174 | DOI:10.1016/j.sysconle.2022.105174
  • Xie, Tinghan; Feng, Xinwei; Huang, Jianhui Mixed Linear Quadratic Stochastic Differential Leader-Follower Game with Input Constraint, Applied Mathematics Optimization, Volume 84 (2021) no. S1, p. 215 | DOI:10.1007/s00245-021-09767-7
  • Feng, Xinwei; Huang, Jianhui; Wang, Shujun Social Optima of Backward Linear-Quadratic-Gaussian Mean-Field Teams, Applied Mathematics Optimization, Volume 84 (2021) no. S1, p. 651 | DOI:10.1007/s00245-021-09782-8
  • Du, Kai; Huang, Jianhui; Wu, Zhen Relationship between backward and forward linear-quadratic mean-field-game with terminal constraint and optimal asset allocation for insurers and pension funds, International Journal of Control, Volume 94 (2021) no. 2, p. 336 | DOI:10.1080/00207179.2019.1590740
  • Wang, Shujun; Xiao, Hua Individual and mass behavior in large population forward–backward stochastic control problems: Centralized and Nash equilibrium solutions, Optimal Control Applications and Methods, Volume 42 (2021) no. 5, p. 1269 | DOI:10.1002/oca.2727
  • Ma, Yan; Huang, Minyi Linear quadratic mean field games with a major player: The multi-scale approach, Automatica, Volume 113 (2020), p. 108774 | DOI:10.1016/j.automatica.2019.108774
  • Barreiro-Gomez, Julian; Duncan, Tyrone E.; Tembine, Hamidou Co-Opetitive Linear-Quadratic Mean-Field-Type Games, IEEE Transactions on Cybernetics, Volume 50 (2020) no. 12, p. 5089 | DOI:10.1109/tcyb.2019.2901006
  • Barreiro-Gomez, Julian; Tembine, Hamidou, 2019 IEEE 58th Conference on Decision and Control (CDC) (2019), p. 2208 | DOI:10.1109/cdc40024.2019.9029483
  • Barreiro-Gomez, Julian; Duncan, Tyrone E.; Tembine, Hamidou Linear-Quadratic Mean-Field-Type Games With Multiple Input Constraints, IEEE Control Systems Letters, Volume 3 (2019) no. 3, p. 511 | DOI:10.1109/lcsys.2019.2911662
  • Zhang, Liangquan; Li, Xun Mean field game for linear–quadratic stochastic recursive systems, Systems Control Letters, Volume 134 (2019), p. 104544 | DOI:10.1016/j.sysconle.2019.104544
  • Hu, Ying; Huang, Jianhui; Nie, Tianyang Linear-Quadratic-Gaussian Mixed Mean-Field Games with Heterogeneous Input Constraints, SIAM Journal on Control and Optimization, Volume 56 (2018) no. 4, p. 2835 | DOI:10.1137/17m1151420
  • Hu, Ying; Huang, Jianhui; Nie, Tianyang Linear-Quadratic-Gaussian Mixed Mean-field Games with Heterogeneous Input Constraints, arXiv (2017) | DOI:10.48550/arxiv.1710.02916 | arXiv:1710.02916

Cité par 24 documents. Sources : Crossref, NASA ADS